Model-based geostatistics - Discussion

Webster, R. and Lawson, A.B. and Glasbey, C. and Horgan, G. and Elston, D. and Host, G. and Mugglestone, M.A. and Kenward, M.G. and Kent, J.T. and Stein, A. and Clifford, P. and Ledford, A.W. and Marriott, P.K. and Aitkin, M. and Atkinson, A.C. and Boskov, M. and Kelsall, J. and Wakefield, J. and Bowman, A. and Casson, E. and Cressie, N. and Denison, D.G.T. and Mallick, B.K. and Dixon, P. and Scott, M. and Haas, T.C. and Handcock, M.S. and Holmes, C.C. and Laslett, G. and Lele, S. and Nadarajah, S. and O'Hagan, A. and Pettitt, A.N. and Hay, J. and Richardson, S. and Stein, M. and Stoyan, D. and Williams, C.K.I. (1998) Model-based geostatistics - Discussion. Journal of the Royal Statistical Society Series C-Applied Statistics, 47 (3). pp. 326-350. ISSN 0035-9254. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Additional information: Editorial Material
Subjects: Q Science
Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Tara Puri
Date Deposited: 07 May 2009 17:41
Last Modified: 07 May 2009 17:41
Resource URI: http://kar.kent.ac.uk/id/eprint/17257 (The current URI for this page, for reference purposes)
  • Depositors only (login required):